Alert archive / Indiana / Beach Hazards Statements in 2017
Beach Hazards Statement 20, NWS Chicago, IL
NWS Chicago, IL issued this beach hazards statement at Sep 26, 2017, 3:56 PM CDT for Lake County, Porter County, Indiana. It took effect at Sep 27, 2017, 4:13 AM CDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Sep 26, 2017, 3:56 PM CDT (20:56 UTC)
- In effect from
- Sep 27, 2017, 4:13 AM CDT
- Expired
- Sep 28, 2017, 4:00 AM CDT
- In force
- 24 hr
- Issued by
- NWS Chicago, IL
Counties Lake County, IN, Porter County, IN
The radar
The Chicago radar (KLOT), 73 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.9 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 25 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 1638 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
519 WHUS43 KLOT 262056 CFWLOT LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 356 PM CDT TUE SEP 26 2017 INZ001-002-270500- /O.NEW.KLOT.BH.S.0020.170927T1000Z-170928T0300Z/ LAKE IN-PORTER- 356 PM CDT TUE SEP 26 2017 ...BEACH HAZARDS STATEMENT IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A BEACH HAZARDS STATEMENT...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY EVENING. * LOCATION...NORTHWEST INDIANA LAKE MICHIGAN BEACHES. * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * FORECAST WAVE HEIGHTS...3 TO 6 FT. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIFE THREATENING WAVES AND CURRENTS ARE EXPECTED AT THE BEACHES. PEOPLE VISITING THE BEACHES SHOULD STAY OUT OF THE WATER. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE, WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU INTO DEEPER WATER. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN SWEEP YOU INTO DEEPER WATER ALONG THE PIER STRUCTURE. EXPOSED BEACHES ARE MORE LIKELY TO EXPERIENCE THE MOST SIGNIFICANT WAVE AND CURRENT IMPACTS. IMPACTS AT BEACHES WITH PROTECTIVE BREAKWALLS OR JETTIES WILL BE SUBJECT TO THE ORIENTATION OF STRUCTURES AS WELL AS WIND AND WAVE DIRECTION. && $$ BMD
5 follow-up statements
123 WHUS43 KLOT 270913 CFWLOT LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 413 AM CDT WED SEP 27 2017 ILZ014-271715- /O.EXB.KLOT.BH.S.0020.170927T0913Z-170928T0300Z/ COOK- 413 AM CDT WED SEP 27 2017 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A BEACH HAZARDS STATEMENT...WHICH IS IN EFFECT THROUGH THIS EVENING. * LOCATION...COOK COUNTY ILLINOIS LAKE MICHIGAN BEACHES. * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * FORECAST WAVE HEIGHTS...3 TO 5 FT. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIFE THREATENING WAVES AND CURRENTS ARE EXPECTED AT THE BEACHES. PEOPLE VISITING THE BEACHES SHOULD STAY OUT OF THE WATER. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE, WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU INTO DEEPER WATER. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN SWEEP YOU INTO DEEPER WATER ALONG THE PIER STRUCTURE. EXPOSED BEACHES ARE MORE LIKELY TO EXPERIENCE THE MOST SIGNIFICANT WAVE AND CURRENT IMPACTS. IMPACTS AT BEACHES WITH PROTECTIVE BREAKWALLS OR JETTIES WILL BE SUBJECT TO THE ORIENTATION OF STRUCTURES AS WELL AS WIND AND WAVE DIRECTION. && $$ INZ001-002-271715- /O.EXT.KLOT.BH.S.0020.170927T0913Z-170928T0300Z/ LAKE IN-PORTER- 413 AM CDT WED SEP 27 2017 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH THIS EVENING... * LOCATION...NORTHWEST INDIANA LAKE MICHIGAN BEACHES. * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * FORECAST WAVE HEIGHTS...4 TO 6 FT. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIFE THREATENING WAVES AND CURRENTS ARE EXPECTED AT THE BEACHES. PEOPLE VISITING THE BEACHES SHOULD STAY OUT OF THE WATER. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE, WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU INTO DEEPER WATER. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN SWEEP YOU INTO DEEPER WATER ALONG THE PIER STRUCTURE. EXPOSED BEACHES ARE MORE LIKELY TO EXPERIENCE THE MOST SIGNIFICANT WAVE AND CURRENT IMPACTS. IMPACTS AT BEACHES WITH PROTECTIVE BREAKWALLS OR JETTIES WILL BE SUBJECT TO THE ORIENTATION OF STRUCTURES AS WELL AS WIND AND WAVE DIRECTION. && $$ RODRIGUEZ
028 WHUS43 KLOT 271549 CFWLOT LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 1049 AM CDT WED SEP 27 2017 ILZ014-INZ001-002-280000- /O.CON.KLOT.BH.S.0020.000000T0000Z-170928T0300Z/ COOK-LAKE IN-PORTER- 1049 AM CDT WED SEP 27 2017 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * LOCATION...COOK COUNTY ILLINOIS AND NORTHWEST INDIANA LAKE MICHIGAN BEACHES. * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * FORECAST WAVE HEIGHTS...3 TO 6 FT. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIFE THREATENING WAVES AND CURRENTS ARE EXPECTED AT THE BEACHES. PEOPLE VISITING THE BEACHES SHOULD STAY OUT OF THE WATER. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE, WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU INTO DEEPER WATER. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN SWEEP YOU INTO DEEPER WATER ALONG THE PIER STRUCTURE. EXPOSED BEACHES ARE MORE LIKELY TO EXPERIENCE THE MOST SIGNIFICANT WAVE AND CURRENT IMPACTS. IMPACTS AT BEACHES WITH PROTECTIVE BREAKWALLS OR JETTIES WILL BE SUBJECT TO THE ORIENTATION OF STRUCTURES AS WELL AS WIND AND WAVE DIRECTION. && $$ MDB
666 WHUS43 KLOT 272103 CFWLOT LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 403 PM CDT WED SEP 27 2017 ILZ014-272215- /O.CAN.KLOT.BH.S.0020.000000T0000Z-170928T0300Z/ COOK- 403 PM CDT WED SEP 27 2017 ...BEACH HAZARDS STATEMENT IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS CANCELLED THE BEACH HAZARDS STATEMENT. THE THREAT OF RIP CURRENTS HAS BEEN DOWNGRADED FROM HIGH TO MODERATE; THEREFORE, THE BEACH HAZARDS STATEMENT HAS BEEN CANCELLED. A MODERATE RISK FOR RIP CURRENTS MEANS BREAKING WAVES AND CURRENTS ARE EXPECTED. STAY AWAY FROM DANGEROUS AREAS LIKE PIERS, BREAKWALLS, AND RIVER OUTLETS. ALWAYS HAVE A FLOATATION DEVICE WITH YOU IN THE WATER. $$ INZ001-002-280300- /O.CON.KLOT.BH.S.0020.000000T0000Z-170928T0300Z/ LAKE IN-PORTER- 403 PM CDT WED SEP 27 2017 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * LOCATION...NORTHWEST INDIANA LAKE MICHIGAN BEACHES. * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * FORECAST WAVE HEIGHTS...3 TO 6 FT. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIFE THREATENING WAVES AND CURRENTS ARE EXPECTED AT THE BEACHES. PEOPLE VISITING THE BEACHES SHOULD STAY OUT OF THE WATER. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE, WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU INTO DEEPER WATER. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN SWEEP YOU INTO DEEPER WATER ALONG THE PIER STRUCTURE. EXPOSED BEACHES ARE MORE LIKELY TO EXPERIENCE THE MOST SIGNIFICANT WAVE AND CURRENT IMPACTS. IMPACTS AT BEACHES WITH PROTECTIVE BREAKWALLS OR JETTIES WILL BE SUBJECT TO THE ORIENTATION OF STRUCTURES AS WELL AS WIND AND WAVE DIRECTION. && $$ JEE
256 WHUS43 KLOT 280206 CFWLOT LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 906 PM CDT WED SEP 27 2017 INZ001-002-280900- /O.EXT.KLOT.BH.S.0020.000000T0000Z-170928T0900Z/ LAKE IN-PORTER- 906 PM CDT WED SEP 27 2017 ...BEACH HAZARDS STATEMENT NOW IN EFFECT UNTIL 4 AM CDT THURSDAY... * LOCATION...NORTHWEST INDIANA LAKE MICHIGAN BEACHES. * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * FORECAST WAVE HEIGHTS...3 TO 6 FT. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIFE THREATENING WAVES AND CURRENTS ARE EXPECTED AT THE BEACHES. PEOPLE VISITING THE BEACHES SHOULD STAY OUT OF THE WATER. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE, WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU INTO DEEPER WATER. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN SWEEP YOU INTO DEEPER WATER ALONG THE PIER STRUCTURE. EXPOSED BEACHES ARE MORE LIKELY TO EXPERIENCE THE MOST SIGNIFICANT WAVE AND CURRENT IMPACTS. IMPACTS AT BEACHES WITH PROTECTIVE BREAKWALLS OR JETTIES WILL BE SUBJECT TO THE ORIENTATION OF STRUCTURES AS WELL AS WIND AND WAVE DIRECTION. && $$ JEE
016 WHUS43 KLOT 280911 CFWLOT LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 411 AM CDT THU SEP 28 2017 INZ001-002-281500- /O.EXP.KLOT.BH.S.0020.000000T0000Z-170928T0900Z/ /O.NEW.KLOT.BH.S.0021.170928T0911Z-170928T1500Z/ LAKE IN-PORTER- 411 AM CDT THU SEP 28 2017 ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 10 AM CDT THIS MORNING... * LOCATION...NORTHWEST INDIANA LAKE MICHIGAN BEACHES. * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * FORECAST WAVE HEIGHTS...3 TO 6 FT. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIFE THREATENING WAVES AND CURRENTS ARE EXPECTED AT THE BEACHES. PEOPLE VISITING THE BEACHES SHOULD STAY OUT OF THE WATER. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE, WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU INTO DEEPER WATER. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN SWEEP YOU INTO DEEPER WATER ALONG THE PIER STRUCTURE. EXPOSED BEACHES ARE MORE LIKELY TO EXPERIENCE THE MOST SIGNIFICANT WAVE AND CURRENT IMPACTS. IMPACTS AT BEACHES WITH PROTECTIVE BREAKWALLS OR JETTIES WILL BE SUBJECT TO THE ORIENTATION OF STRUCTURES AS WELL AS WIND AND WAVE DIRECTION. && $$ RODRIGUEZ
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this beach hazards statement went out at Sep 26, 2:22 PM CDT, 1 hour 34 minutes earlier.
Area forecast discussion, Sep 26, 2:22 PM CDT, 1 hour 34 minutes before
Area Forecast Discussion National Weather Service Chicago/Romeoville, IL 222 PM CDT Tue Sep 26 2017 .SHORT TERM... 200 PM CDT Through Wednesday... One last hurrah with the current late season heat event is ongoing this afternoon, but we are about to take the leap back into fall. ORD did hit break the record high earlier today, now for the seventh day in a row. Showers have developed across north central Illinois ahead of a cold front currently in northwest Illinois. The main upper forcing will pass off to our northwest, and thus deeper saturation for more widespread activity is limited. This should act to keep showers more in the isolated to scattered regime. There is a narrow instability axis ahead of the front, thus an isolated storm is possible, though with the cu field filling in, capping will set in farther downstream. The weather pattern change will be noticed here through the afternoon and evening as the front moves in. There is a healthy stratus field back behind the cold front, and we will have some of these clouds plus a healthy mid level cloud deck also. Expect somewhat breezy northwest winds, though most upstream sites have topped only out around 20 mph or so. Additional shortwave energy will propagate northwest along the frontal zone keeping some chances for showers into the evening, though coverage will be fairly low. Wednesday will feel much different across the area in spite of the fact that temperatures will be peak around seasonal normals. After some morning clouds, expect a dry day with partly cloudy skies. KMD && .LONG TERM... 222 PM CDT Wednesday night through Tuesday... Cooler, more seasonal, weather is expected later this week and into this weekend. However, the chances for precipitation through much of the period looks to remain low. After a pleasant day on Thursday, a mid-level trough is expected to dig southeastward across the Western Great Lakes Region into Friday morning. This feature should push another cold front south over the area Thursday night. Even cooler air in the wake of this front should result in temperatures on Friday only in the 60s across much of northeastern Illinois, and into the low 70s inland. Lake effect showers are likely to largely remain east of the area, though some of these showers and clouds could impact far eastern portions of the area in northwestern Indiana into Friday morning. Otherwise, expect a surface high to build over the Great Lakes late Friday and into Saturday, resulting in continued dry and seasonal weather. Later in the weekend, the surface high should shift towards New England, and as it does so, the low-level flow should turn southerly again. This should allow for a warming trend and a return to above average temperatures into early next week. The only chance for rain during the period looks to be late Monday through Monday night as a frontal system looks to move across the area. Otherwise, forecast guidance is insistent in rebuilding the upper ridge across the central portion of the country by the middle of next week. This may result in yet another period of well above normal temperatures for the later half of next week. KJB && .AVIATION... For the 18Z TAFs... Concerns are on shower development ahead of an approaching cold front, along with maybe a thunderstorm mainly along the western terminals. There is some chance for MVFR cigs behind the front also. In spite of a decent cold front that will move through this evening, upper level forcing for precipitation is fairly weak, and will be the strongest west of the Chicago terminals. Therefore expect the shower activity across Iowa to move with the front, but likely diminish in coverage. RFD does stand a smaller chance of thunderstorm, but the window appears small and short lived and thus we have held the VCSH mention instead of VCTS. Expect a northwest wind shift with the front, with occasional gusts into the mid teens before they settle to around 10 kt or so. MVFR ceilings could briefly occur overnight, and there may be some weak showers, but again very low coverage. VFR will dominate much of Wednesday on continued northwest wind. KMD && .MARINE... 222 PM CDT A cold front will push across the lake this evening. In its wake, expect winds to increase up around 25 KT out of the northwest overnight into Wednesday. The winds will gradually ease into Thursday and back more west-southwesterly for a period late Thursday. However, another cold front is expected to drop down the lake Thursday night, with a return to northerly winds up around 30 KT into Friday. Given the amount of cool air expected to shift over the warm lake, waterspouts will also be possible in association with lake effect showers Thursday night into at least Friday morning. A surface high is then forecast to shift over the lake on Saturday. KJB && .LOT WATCHES/WARNINGS/ADVISORIES... IL...None. IN...None. LM...None. && VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSCHICAGO WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
Hazardous weather outlook, Sep 26, 3:14 PM CDT, 42 minutes before
Hazardous Weather Outlook National Weather Service Chicago/Romeoville IL 314 PM CDT Tue Sep 26 2017 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 272015- Winnebago-Boone-McHenry-Lake Illinois-Ogle-Lee-De Kalb-Kane- DuPage-Cook-La Salle-Kendall-Grundy-Will-Kankakee-Livingston- Iroquois-Ford-Lake Indiana-Porter-Newton-Jasper-Benton- 314 PM CDT Tue Sep 26 2017 /414 PM EDT Tue Sep 26 2017/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS... NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...Tonight. WEATHER HAZARDS EXPECTED: Limited Thunderstorm Risk. DISCUSSION: There is a slight chance of thunderstorms across mainly north central Illinois through early this evening. The risk of any severe weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Friday... High Swim Risk. Monday... Limited Thunderstorm Risk. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be necessary through tonight. GENERAL STORM MOTION OF THE DAY: Moving to the northeast at 35 mph. && LMZ740>745-272015- Winthrop Harbor to Wilmette Harbor- Wilmette Harbor to Northerly Island- Northerly Island to Calumet Harbor-Calumet Harbor to Gary- Gary to Burns Harbor-Burns Harbor to Michigan City- 314 PM CDT Tue Sep 26 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...Tonight. Hazardous Conditions for Small Craft are likely. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Wednesday... Hazardous Conditions for Small Craft are likely. Friday... Hazardous Conditions for Small Craft are likely. Monday... Limited Thunderstorm Risk. Hazardous Conditions for Small Craft are likely. && LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-272015- Lake Michigan from Michigan City IN to St. Joseph MI 5 NM offshore to Mid Lake- Lake Michigan from Seul Choix Point to Rock Island Passage 5 NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and north of a line from Charlevoix MI to South Fox Island 5 NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5 NM offshore to Mid Lake- Lake Michigan from Point Betsie to Manistee MI 5 NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI- Lake Michigan from Sturgeon Bay to Two Rivers WI 5 NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5 NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5 NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5 NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5 NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5 NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5 NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor IL to Michigan City IN 5 NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5 NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5 NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5 NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5 NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5 NM offshore to Mid Lake- Lake Michigan from St. Joseph to South Haven MI 5 NM offshore to Mid Lake- 314 PM CDT Tue Sep 26 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...Tonight. There is a chance of thunderstorms through early this evening, mainly in the northern and central parts of the lake. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Monday... Limited Thunderstorm Risk. && KJB Visit us at http://weather.gov/chicago Follow us on Facebook, Twitter, and Youtube at: www.facebook.com/nwschicago www.twitter.com/nwschicago www.youtube.com/nwschicago
The office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 2:58 PM CDT | Small Craft Advisory | LOT | 43 hr |
Nearby
Beach Hazards Statements in Indiana, 2017Beach Hazards Statements in Illinois, 2017Every beach hazards statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.